×

zbMATH — the first resource for mathematics

Multilevel Monte Carlo finite difference methods for fractional conservation laws with random data. (English) Zbl 07307678

MSC:
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
65C05 Monte Carlo methods
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
35L65 Hyperbolic conservation laws
35R11 Fractional partial differential equations
35R60 PDEs with randomness, stochastic partial differential equations
Software:
HLLE
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Alibaud, Entropy formulation for fractal conservation laws, J. Evol. Equ., 7 (2007), pp. 145-175. · Zbl 1116.35013
[2] N. Alibaud, S. Cifani, and E. R. Jakobsen, Continuous dependence estimates for nonlinear fractional convection-diffusion equations, SIAM J. Math. Anal., 44 (2012), pp. 603-632, https://doi.org/10.1137/110834342. · Zbl 1387.35601
[3] N. Alibaud, S. Cifani, and E. R. Jakobsen, Optimal continuous dependence estimates for fractional degenerate parabolic equations, Arch. Ration. Mech. Anal., 213 (2014), pp. 705-762. · Zbl 1304.35742
[4] D. Applebaum, Lévy Processes and Stochastic Calculus, 2nd ed., Cambridge Stud. Adv. Math. 116, Cambridge University Press, Cambridge, UK, 2009. · Zbl 1200.60001
[5] C. Bauzet, G. Vallet, and P. Wittbold, The Cauchy problem for conservation law with a multiplicative stochastic perturbation, J. Hyperbolic Differ. Equ., 9 (2012), pp. 661-709. · Zbl 1263.35222
[6] N. Bhauryal, U. Koley, and G. Vallet, The Cauchy problem for fractional conservation laws driven by Lévy noise, Stochastic Process. Appl., 130 (2020), pp. 5310-5365. · Zbl 1447.35349
[7] N. Bhauryal, U. Koley, and G. Vallet, A fractional degenerate parabolic-hyperbolic Cauchy problem with noise, submitted for publication; preprint available from https://arxiv.org/pdf/2008.03141.pdf. · Zbl 1447.35349
[8] I. H. Biswas, U. Koley, and A. K. Majee, Continuous dependence estimate for conservation laws with Lévy noise, J. Differential Equations, 259 (2015), pp. 4683-4706. · Zbl 1321.65011
[9] J. Blackledge, Application of the fractional diffusion equation for predicting market behaviour, IAENG Int. J. Appl. Math., 40 (2010), pp. 130-158. · Zbl 1229.91371
[10] R. Burger, S. Evje, and K. H. Karlsen, On strongly degenerate convection-diffusion problems modeling sedimentation-consolidation process, J. Math. Anal. Appl., 247 (2000), pp. 517-556. · Zbl 0961.35078
[11] R. Bürger, I. Kröker, and C. Rohde, A hybrid stochastic Galerkin method for uncertainty quantification applied to a conservation law modelling a clarifier-thickener unit, ZAMM Z. Angew. Math. Mech., 94 (2014), pp. 793-817. · Zbl 1301.65126
[12] J. Carrillo, Entropy solutions for nonlinear degenerate problems, Arch. Ration. Mech. Anal., 147 (1999), pp. 269-361. · Zbl 0935.35056
[13] Q. Y. Chen, D. Gottlieb, and J. S. Hesthaven, Uncertainty analysis for the steady-state flows in a dual throat nozzle, J. Comput. Phys., 204 (2005), pp. 378-398. · Zbl 1143.76430
[14] S. Cifani, E. R. Jakobsen, and K. H. Karlsen, The discontinuous Galerkin method for fractal conservation laws, IMA J. Numer. Anal., 31 (2011), pp. 1090-1122. · Zbl 1256.65089
[15] S. Cifani, E. R. Jakobsen, and K. H. Karlsen, The discontinuous Galerkin method for fractional degenerate convection-diffusion equations, BIT, 51 (2011), pp. 809-844. · Zbl 1247.65128
[16] S. Cifani and E. R. Jakobsen, Entropy solution theory for fractional degenerate convection-diffusion equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), pp. 413-441. · Zbl 1217.35204
[17] S. Cifani and E. R. Jakobsen, On numerical methods and error estimates for degenerate fractional convection-diffusion equations, Numer. Math., 127 (2014), pp. 447-483. · Zbl 1305.65243
[18] J. Droniou and C. Imbert, Fractal first-order partial differential equations, Arch. Ration. Mech. Anal., 182 (2006), pp. 299-331. · Zbl 1111.35144
[19] J. Droniou, A numerical method for fractal conservation laws, Math. Comp., 79 (2010), pp. 95-124. · Zbl 1201.65163
[20] J. Droniou and E. R. Jakobsen, A uniformly converging scheme for fractal conservation laws, in Finite Volumes for Complex Applications VII: Methods and Theoretical Aspects, Springer Proc. Math. Stat. 77, Springer, 2014, pp. 237-245. · Zbl 1298.65135
[21] S. Evje and K. H. Karlsen, Monotone Difference Approximation of BV Solutions to Degenerate Convection-Diffusion Equations, Report 115, Department of Applied Mathematics, University of Bergen, Bergen, 1998. · Zbl 0985.65100
[22] C. Grandmont, B. Murray, and N. Meunier, A viscoelastic model with non-local damping application to the human lungs, M2AN Math. Model. Numer. Anal., 40 (2006), pp. 201-224. · Zbl 1330.74040
[23] A. Harten, P. D. Lax, and B. van Leer, On upstream differencing and Godunov-type schemes for hyperbolic conservation laws, SIAM Rev., 25 (1983), pp. 35-61, https://doi.org/10.1137/1025002. · Zbl 0565.65051
[24] K. H. Karlsen, U. Koley, and N. H. Risebro, An error estimate for the finite difference approximation to degenerate convection-diffusion equations, Numer. Math., 121 (2012), pp. 367-395. · Zbl 1248.65098
[25] U. Koley, N. H. Risebro, C. Schwab, and F. Weber, A multilevel Monte Carlo finite difference method for random scalar degenerate convection-diffusion equations, J. Hyperbolic Differ. Equ., 14 (2017), pp. 415-454. · Zbl 1373.35179
[26] U. Koley, A. K. Majee, and G. Vallet, Continuous dependence estimate for a degenerate parabolic-hyperbolic equation with Lévy noise, Stoch. Partial Differ. Equ. Anal. Comput., 5 (2017), pp. 145-191. · Zbl 1370.60107
[27] U. Koley, A. K. Majee, and G. Vallet, A finite difference scheme for conservation laws driven by Lévy noise, IMA J. Numer. Anal., 38 (2018), pp. 998-1050, https://doi.org/10.1093/imanum/drx023. · Zbl 06983838
[28] S. N. Kružkov, First order quasilinear equations with several independent variables, Mat. Sb. (N.S.), 81 (1970), pp. 228-255.
[29] G. Lin, C. H. Su, and G. E. Karniadakis, The stochastic piston problem, Proc. Natl. Acad. Sci. USA, 101 (2004), pp. 15840-15845. · Zbl 1135.76334
[30] S. Mishra, N. H. Risebro, C. Schwab, and S. Tokareva, Numerical solution of scalar conservation laws with random flux functions, SIAM/ASA J. Uncertain. Quantif., 4 (2016), pp. 552-591, https://doi.org/10.1137/120896967. · Zbl 1343.65007
[31] S. Mishra and C. Schwab, Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data, Math. Comp., 81 (2012), pp. 1979-2018. · Zbl 1271.65018
[32] S. Mishra, C. Schwab, and J. Šukys, Multi-level Monte Carlo finite volume methods for uncertainty quantification in nonlinear systems of balance laws, in Uncertainty Quantification in Computational Fluid Dynamics, Springer, 2013, pp. 225-294. · Zbl 1276.76066
[33] O. A. Oleĭnik, Convergence of certain difference schemes, Soviet Math. Dokl., 2 (1961), pp. 313-316. · Zbl 0103.10403
[34] A. de Pablo, F. Quiros, A. Rodriguez, and R. L. Vazquez, A fractional porous media equations, Adv. Math., 216 (2011), pp. 1378-1409. · Zbl 1208.26016
[35] G. Poëtte, B. Després, and D. Lucor, Uncertainty quantification for systems of conservation laws, J. Comput. Phys., 228 (2009), pp. 2443-2467. · Zbl 1161.65309
[36] J. Tryoen, O. Le Matre, and A. Ern, Adaptive anisotropic spectral stochastic methods for uncertain scalar conservation laws, SIAM J. Sci. Comput., 34 (2012), pp. A2459-A2481, https://doi.org/10.1137/120863927. · Zbl 1273.35330
[37] A. I. Vol’pert, Generalized solutions of degenerate second-order quasilinear parabolic and elliptic equations, Adv. Differential Equations, 5 (2000), pp. 1493-1518. · Zbl 0988.35091
[38] A. I. Vol’pert and S. I. Hudjaev, The Cauchy problem for second order quasilinear degenerate parabolic equations, Mat. Sb. (N.S.), 78 (1969), pp. 374-396.
[39] X. Wan and G. E. Karniadakis, Long-term behaviour of polynomial chaos in stochastic flow simulations, Comput. Methods Appl. Mech. Eng., 195 (2006), pp. 5582-5596. · Zbl 1123.76058
[40] D. Xiu and J. S. Hesthaven, High-order collocation methods for differential equations with random inputs, SIAM J. Sci. Comput., 27 (2005), pp. 1118-1139, https://doi.org/10.1137/040615201. · Zbl 1091.65006
[41] Q. Xu and J. S. Hesthaven, Discontinuous Galerkin method for fractional convection-diffusion equations, SIAM J. Numer. Anal., 52 (2014), pp. 405-423, https://doi.org/10.1137/130918174. · Zbl 1297.26018
[42] Q. Zhang and Z. Zhang, Monte Carlo finite volume element methods for the convection-diffusion equation with a random diffusion coefficient, Math. Probl. Eng., 2014 (2014), 642470. · Zbl 1407.65209
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.